Journal of Symbolic Logic

Decidability and Undecidability of Extensions of Second (First) Order Theory of (Generalized) Successor

Calvin C. Elgot and Michael O. Rabin

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 31, Issue 2 (1966), 169-181.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183735416

Zentralblatt MATH identifier
0144.24501

JSTOR
links.jstor.org

Citation

Elgot, Calvin C.; Rabin, Michael O. Decidability and Undecidability of Extensions of Second (First) Order Theory of (Generalized) Successor. J. Symbolic Logic 31 (1966), no. 2, 169--181. https://projecteuclid.org/euclid.jsl/1183735416


Export citation